Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

**TMI ** Depo Shot, Nursing, and Bleeding any info would be helpful adult content

Ok, sorry its kinda long but, I had my daughter 4 weeks ago and got the depo provera exactly 3 wks later. I did the normal heavy bleeding the hole week after having her and just had light spotting and bleeding. Well on Monday I started cramping really really bad and early Tuesday morning (that was the tuesday after getting the depo shot) I started bleeding really heavy with a lot of clots, some were huge like golf ball size. I would use 3 night Maxie pads a day until yesterday(Friday). I filled up 3 night Maxie pads in 8 hrs!!! Ever since I have had a horrible, horrible head ache, have been really nauseous and have been really dizzy, I mean ppl would probably think I am drunk if they were to see me walk in public. So I went to the ER last night to get checked out bc I was anemic when I left the hospital with my daughter. Well the doc comes in looks at me and tells me I am having a heavy period and gave me a Rx for the pain from the cramping and tells me to call my OB on Monday, then walks out and discharges me. He didn't even check my iron or my blood count O.o So my question is: Is it normal to bleed like this, this soon after having my baby and getting the shot? Especially since I am breast feeding...(She only gets BF no FF what so ever)

Answer Question
 
Lena-Loo

Asked by Lena-Loo at 2:05 PM on May. 21, 2011 in Pregnancy

Level 5 (67 Credits)
Answers (3)
  • The doctor at the hospital asked you to follow up with your OB/GYN. You may be right about the blood tests. Remind your OB/GYN to run all the tests. The heave periods it could be anything from cysts, the depo shot, could be a symptom of anemia. Make sure to explain every detail to your doctor so he/she can run the necessary tests. Hope you feel better.
    MMXI

    Answer by MMXI at 2:17 PM on May. 21, 2011

  • I bled horribly after starting depo, I would have to run to the bathroom bc the clots were so big. (sorry yuck I know) my doctor said it was normal bc after having a baby,and then starting a bc that will decrease your cycles, your body is shedding the extra layers of your uterus. Are you on any medication or iron supplements for your anemia??
    BabyBugsmama

    Answer by BabyBugsmama at 2:24 PM on May. 21, 2011

  • MMXI: K wiil do. BabyBugsmama: Thats how mine are and my ob just put me on a reg prenatal vitamin. How soon after having your baby(if you had one) did you start taking the shot? Are you still taking it? And did they get better after a while?
    Lena-Loo

    Comment by Lena-Loo (original poster) at 2:37 PM on May. 21, 2011

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN